# SDR UPS99830961

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 57503653
- Condition: Corroded
- Location: Bs 660&710
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, FUSELAGE SKIN AT FS 660 AND 710 WERE CORRODED BEYOND LIMITS.  CUT OUT DAMAGED SKIN AND INSTALLED REPLACEMENT SECTION BETWEEN FS 610, FS 780, LONG 31L TO 31R IAW DH SK814-107.
